STRYKER ORTHOPAEDICS-MAHWAH TRIDENT 0 X3 INSERT 36MM ID; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED
Back to Search Results |
| Model Number |
623-00-36E |
| Medical Device Problem Code |
Naturally Worn (2988)
| Health Effect - Clinical Code |
Pain (1994)
| Date of Event |
08/19/2021
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
It was noted that the device is not available for evaluation.Should additional information become available, it will be provided in a supplemental report upon completion of the investigation catalog numbers and lot codes of other devices listed in this report: unknown femoral head lot unknown it cannot be determined which, if any of these devices may have caused or contributed to the patient's experience.
Event or Problem Description
It has been reported "revision surgery of a patient was scheduled.This patient received a stryker hip implant 6 months ago.An accolade stem and a trident ii cup.Reason for revision was pain.Treatment: removing the old liner and head and put in a new head and liner.Upon removing the ¿old¿ liner, the surgeon noticed a ¿yellowish¿ discolouring of the liner.